MAUDE Adverse Event Report: ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES
Model Number SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported during the rotator cuff repair surgery that the implant has slipped out of the prepared channel.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-3641sp-1, batch ar-15420714 was received for evaluation.Visual inspection revealed that the shaft was bent near the handle.No additional damage was observed on either the handle or the tip of the inserter.The most likely cause of the reported failure is user error, which may include: improper bone preparation, application of excessive force, and insertion angle not being perpendicular to the bone dfu-0054-eor7_fmt_en bio-fastak, fastak¿, suturetak® and fibertak® suture anchors g.Precautions: 4.Fastak and fibertak suture anchors only: it is important to stop drilling as soon as the chuck contacts the guide or grasper.Failure to do so may result in damage to the suture and/or implant.5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.7.Arthrex implant specific instrumentation must be used to insert implantable devices per the recommended surgical technique.8.Self-punching suture anchors only: insertion in very hard bone may require pre-punching a bone socket to avoid damage to the implant.9.Self-punching suture anchors only: ensure that the angle of anchor insertion is perpendicular to the bone.

Brand Name
SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22774531
Report Number1220246-2025-03414
Device Sequence Number9166960
Product Code MBI
UDI-Device Identifier00888867341913
UDI-Public(01)00888867341913(11)250415(17)300331(10)15420714
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641SP-1
Device Lot Number15420714
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown